Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Note on quasifibrations and manifolds
HTML articles powered by AMS MathViewer

by Ralph Stöcker PDF
Proc. Amer. Math. Soc. 43 (1974), 219-225 Request permission

Abstract:

Let $E$ be a closed ${C^\infty }$-manifold which is the total space of a quasifibration over ${S^n}$ with fibre ${S^k}$. Then, in many cases, $E$ has the homotopy type of an orthogonal ${S^k}$-bundle over ${S^n}$. The proof includes a classification theorem for certain quasifibrations which has further applications.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F15
  • Retrieve articles in all journals with MSC: 55F15
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 43 (1974), 219-225
  • MSC: Primary 55F15
  • DOI: https://doi.org/10.1090/S0002-9939-1974-0334204-8
  • MathSciNet review: 0334204